Mathematics and Statistics Vol. 2(3), pp. 127 - 136
DOI: 10.13189/ms.2014.020304
Reprint (PDF) (273Kb)

On Offset l-Arc Models

S.V.S. Girija 1,*, A.J.V. Radhika 2, A.V. Dattatreya Rao 3
1 Hindu College, Guntur, India
2 University College of Engineering and Technology, Acharya Nagarjuna University, Guntur, India
3 Acharya Nagarjuna University, Guntur, India


One of the available techniques of constructing circular models, offsetting has not been paid much attention, in particular for the construction of arc models. Here making use of the method of offsetting on bivariate distributions, l-arc models are constructed. The method of transforming a bivariate linear random variable to its directional component is called OFFSETTING and the respective distribution of directional component is called offset distribution which is a univariate circular model. By employing the concept of arc models, we obtain Offset Semicircular Cauchy model. Here we obtain Arc models directly by applying offsetting on a linear bivariate models such as Bivariate Beta and Bivariate Exponential models. Existence of these arc models occur in natural phenomenon. Some of the newly proposed semicircular/arc models are bimodal models and the population characteristics of the offset semicircular and arc models are studied.

Offsetting Method, Bivariate Distributions, Circular Model, Semicircular Model, Arc Model, Characteristic Function, Trigonometric Moments, Bimodal

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] S.V.S. Girija , A.J.V. Radhika , A.V. Dattatreya Rao , "On Offset l-Arc Models," Mathematics and Statistics, Vol. 2, No. 3, pp. 127 - 136, 2014. DOI: 10.13189/ms.2014.020304.

(b). APA Format:
S.V.S. Girija , A.J.V. Radhika , A.V. Dattatreya Rao (2014). On Offset l-Arc Models. Mathematics and Statistics, 2(3), 127 - 136. DOI: 10.13189/ms.2014.020304.